# SDR AALA201805249015

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 10,816 hours, 4,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Missing
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR SLIDE BOTTLE, ACCESS PANEL MISSING 2 LATCHES. MAINTENANCE REPLACED STUDS ON L2 DOOR SLIDE BOTTLE ACCESS PANEL PER TASK 25-23-47 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
